# SDR FDEA201012214732

- Difficulty date: December 21, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38511
- Condition: Dented
- Location: Bs 231 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXT SKIN DENTED AT STA 231 BETWEEN S-23R TO S-24R.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG III. REPAIRED DAMAGE AREA IAW EA F-5330-143238 DATED 12/14/10. FAA FORM 8100-9, DATED JAN 10, 2011, CATEGORY "B" MAJOR REPAIR.
